# SDR AALA201705029045

- Difficulty date: April 28, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 54,675 hours, 20,470 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. REJECTED TAKEOFF BELOW 50KTS FOR MOMENTARY AMBER ECAM WARNING. CLEARED RUNWAY TO ACCESS AND WARNING HAD CLEARED. NO MAINTENANCE ACTION DOCUMENTED.
